Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On $\mathop{\mathrm{RO}}(G)$–graded equivariant “ordinary” cohomology where $G$ is a power of $\mathbb{Z}/2$

John Holler and Igor Kriz

Algebraic & Geometric Topology 17 (2017) 741–763
Abstract

We compute the complete RO(G)–graded coefficients of “ordinary” cohomology with coefficients in 2 for G = (2)n. As an important intermediate step, we identify the ring of coefficients of the corresponding geometric fixed point spectrum, revealing some interesting algebra. This is a first computation of its kind for groups which are not cyclic p–groups.

Keywords
equivariant cohomology, geometric fixed points, isotropy separation
Mathematical Subject Classification 2010
Primary: 55N91
References
Publication
Received: 9 June 2015
Revised: 17 August 2016
Accepted: 14 September 2016
Published: 14 March 2017
Authors
John Holler
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States
Igor Kriz
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States